A new proof of Zorn's theorem.
Bollettino della Unione matematica italiana, Série 3, Tome 15 (1960) no. 2, pp. 119-120
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1960_3_15_2_a1,
author = {Farah, Edison},
title = {A new proof of {Zorn's} theorem.},
journal = {Bollettino della Unione matematica italiana},
pages = {119--120},
year = {1960},
volume = {Ser. 3, 15},
number = {2},
zbl = {0099.04101},
mrnumber = {122706},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1960_3_15_2_a1/}
}
Farah, Edison. A new proof of Zorn's theorem.. Bollettino della Unione matematica italiana, Série 3, Tome 15 (1960) no. 2, pp. 119-120. http://geodesic.mathdoc.fr/item/BUMI_1960_3_15_2_a1/